# SDR GTIA020494

- Difficulty date: April 19, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT COCKPIT FLOOR PANEL CRACKED AND BROKEN FORWARD CLOSEOUT.  REPAIRED COCKPIT FLOOR PANEL USING 181 CLOTH.  (M)
